ACECLOFENAC 50 MG+PARACETAMOL 125 MG SUSPENSION by GENEDA PHARMA |...

Visit PharmaBizConnect.com Customer Support - Mobile: 07388111103, Email: contact@pharmabizconnect.com

Post your Requirement
*T & C Applicable

ACECLOFENAC 50 MG+PARACETAMOL 125 MG SUSPENSION

CICLOGEN-P contains Aceclofenac 50mg and Paracetamol 125 mg that is used in the treatment of Pain, Swelling, and Inflammation. This syrup provides extraordinary and powerful relief from Osteoarthritis, Migraine and Low back pain. It also helps to cure general body pain and sore throat.

ACECLOFENAC 50 MG+PARACETAMOL 125 MG SUSPENSION

Quick enquiry
*T & C Applicable